# SDR SWIA20241230028

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 50,805 hours, 33,701 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE WINDSHIELD CRACKED DURING ARRIVAL PHASE AT 8000FT.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29389134 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CA SIDE WINDSHIELD IN REFERENCE TO CRJ 700 AMM 56-11-01"
